Tornadoes · United States · Georgia · 2026
EF0 tornado, Salem, Georgia, March 16, 2026
This EF0 tornado ran 1.6 miles across Upson County on March 16, 2026, touching down at 7:20 AM EDT and reaching 100 yards wide. It killed nobody.
Preliminary. This is NWS FFC's damage survey, filed in the Damage Assessment Toolkit. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The survey
- Rating, as surveyed
- EF0, preliminary
- Date
- March 16, 2026
- Touchdown
- 7:20 AM EDT (11:20 UTC)
- Lifted
- 7:26 AM EDT (11:26 UTC)
- On the ground
- 6 minutes
- Path length
- 1.6 miles (2.7 km)
- Path width
- 100 yards (91 m)
- Deaths
- 0
- Injuries
- 0
- County
- Upson County
- Touchdown point
- 32.896, -84.195
- Lift-off point
- 32.901, -84.167
- Highest wind the damage implies
- 75 mph
- Surveyed by
- NWS FFC
- Survey last edited
- March 18, 2026
- Record number
- None yet. SPC numbers 2026 in the spring of 2027.
What the survey found
A weak velocity couplet was detected on radar northwest of the intersection of Grays Chapel Rd and Grady Pennyman Rd at 7:20 AM. The storm tracked to the east, with a tornado debris signature (TDS) appearing at 7:24 AM over Grays Chapel Rd. Two trees were uprooted along the road, and four trees were snapped at their tops. By 7:26 AM, the velocity couplet had weakened and was located over Israel Creek east of Grays Chapel Rd, although the TDS persisted due to lofted debris.
Written by NWS FFC in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.
The damage survey
15 damage points were recorded along this path by NWS FFC, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 85 mph.
- Two uprooted hardwoods and one small snapped hardwood on Roan Rd.
- Large limb 18-20” in diameter splintered/twisted.
- A few small pines snapped along Atwater Road near Oak Ridge Drive.
- One hardwood large limb split off from main trunk.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
Yet another QLCS moved through portions of north and central Georgia in the early morning hours of the 16th. Pockets of concentrated winds damage were found mostly in north Georgia where the storms held together best. A few more brief tornados were found via surveys, including one just southeast of the metro and two further south to Macon and Pine Mountain.
A weak velocity couplet was detected on radar northwest of the intersection of Grays Chapel Rd and Grady Pennyman Rd at 7:20 AM. The storm tracked to the east, with a tornado debris signature (TDS) appearing at 7:24 AM over Grays Chapel Rd. Two trees were uprooted along the road, and four trees were snapped at their tops before |the circulation moved over a densely wooded area. By 7:26 AM, the velocity couplet had weakened and was located over Israel Creek east of Grays Chapel Rd, although the TDS persisted due to lofted debris. The damage in this area was limited, but enough to indicate a brief touchdown. All damage was consistent of EF-0 damage, with maximum winds estimated around 75 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
21 minutes of warning. NWS FFC issued a tornado warning for this county at 10:59 UTC, 21 minutes before the tornado touched down, in force until 11:30 UTC.
The county was under a tornado watch, issued at 08:11 UTC and running to 12:11 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 08:11 UTC | 12:11 UTC | Tornado Watch | FFC |
| 10:37 UTC | 11:15 UTC | Severe Thunderstorm Warning | FFC |
| 10:59 UTC | 11:30 UTC | Tornado Warning | FFC |
| 11:13 UTC | 11:45 UTC | Severe Thunderstorm Warning | FFC |
| 14:24 UTC | 06:00 UTC | Wind Advisory | FFC |
| 03:00 UTC | 18:46 UTC | Freeze Watch | FFC |
| 03:00 UTC | 14:00 UTC | Freeze Warning | FFC |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 05:26 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the tornado touched down at Mar 16, 6:37 AM EDT, 43 minutes earlier. Its key messages:
- Updated at 630 AM EDT Mon Mar 16 2026
- Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
- Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
- Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 6:37 AM EDT, 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 637 AM EDT Mon Mar 16 2026 ...New 12Z Aviation Discussion... .KEY MESSAGES... Updated at 630 AM EDT Mon Mar 16 2026 - Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday. - Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected. - Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front. && .SHORT TERM... (Today through Tuesday) Issued at 255 AM EDT Mon Mar 16 2026 This Morning: A mature squall line is sliding eastward this morning, entering northwest Georgia as of 3 AM. The primary concern with the line continues to be damaging wind gusts as well as a risk for QLCS spin- up tornadoes over the next several hours. Additionally, developing isolated convection currently in southern Alabama in advance of the line bears watching. This narrow region of enhanced moisture and resultant higher instability would support a conditional tornado risk in any of these isolated cells as they approach west-central Georgia over the next few hours before they are absorbed by the main line. The line will continue to race eastward through the morning, roughly bisecting the area by 8 AM. Areas along and ahead of the line destabilize a bit further by mid-morning, leading to a continued risk for damaging wind gusts as well as a few tornadoes across eastern portions of the CWA. Fortunately, the threat will come to an end in these areas roughly by noon as the cold front clears the area. This Afternoon: The other big story behind the severe threat will be the rapidly falling temperatures and blast of winter-like weather that will quickly arrive from west to east. As the upper trough axis swings eastward this afternoon, it will interact with lingering moisture amid falling temperatures, likely leading to some changeover from light rain showers to areas of snow showers. This potential will be highest across northwest and far north Georgia (generally northwest of the I-85 corridor) from late morning into the afternoon before dry air shuts things off. Given the antecedent very warm weather and resultant warm surfaces and roads (current road temperature sensors read in excess of 60-70 degrees) as well as marginal air temperatures largely above freezing as snow falls, any accumulation potential will be very limited. Still, grassy or elevated surfaces could briefly see some light accumulation in briefly heavier snow showers. No notable impacts are anticipated, and melting would likely occur in short order. The highest potential for a more sustained light dusting would be in the highest elevations of the north Georgia mountains, but even here accumulations would likely largely be of the sub-1" variety. Otherwise, gusty northwest winds will keep things feeling quite cold through the afternoon. Tonight: A Freeze Warning is in effect areawide with Tuesday morning temperatures dropping into the 20s for most areas. Wind chills will be even colder, feeling like the upper teens to low 20s for most areas by sunrise. Tuesday: Breezy northwest winds will persist amid northwest flow aloft as high pressure builds eastward at the surface. Temperatures will run well below normal despite sunny skies with highs ranging from the 40s in north Georgia to low-to-mid 50s south. && .LONG TERM... (Tuesday night through Sunday) Issued at 255 AM EDT Mon Mar 16 2026 Very Cold and Dry Through Mid-Week: Following the strong cold front on Monday, a much cooler than normal airmass will settle over the Southeast through the middle of the week. Low temps on Tuesday morning will likely be in the mid 20s in north GA, and upper 20s in central GA, with breezy northwest winds making the 'feels-like' temps about 10 degrees cooler than that. A Freeze Warning has been issued for this time period as any vegetation and crops that have 'sprung-up' would be at a significant risk. Temperatures will struggle to get out of the 40s even during Tuesday afternoon, which will feel very cold after the last few weeks. With weakening winds and mostly clear skies, temps Tuesday night into Wednesday morning will likely fall to the mid to upper 20s again across much of the area. Another Freeze Warning will likely be needed for this. High temperatures on Wednesday afternoon will warm to the mid to upper 50s as the airmass starts to moderate. Dry and Warmer Late Week Into The Weekend: From Thursday through the upcoming weekend, a very strong ridge over the Southwest US will start to slowly slide east and spread into our area, kicking out the cold airmass. High temperatures will return to the 60s on Thursday, 70s on Friday, and 80s over the weekend. Morning lows will climbing back up to the 40s by Friday, and 50s over the weekend. Between the dry northwest mid- level flow and subsidence from the ridge, rain chances will remain below 10% through Sunday. && .AVIATION... (12Z TAFS) Issued at 630 AM EDT Mon Mar 16 2026 Line of strong to severe thunderstorms has cleared ATL area sites and will affect AHN/MCN sites 12-14Z. Lingering SHRA will affect sites through around 18Z. Low-end chance of brief light snow showers/flurries at ATL area sites mainly 18-20Z. MVFR cigs will largely prevail through 21-22Z, at which point VFR cigs become more likely with widespread clearing by evening. Winds will be W to NW with speeds largely 15-20 kts with gusts 25-30 kts through the afternoon, slackening somewhat to 6-8 kts by 06Z. //ATL Confidence...12Z Update... Low confidence on snow shower/flurry potential. Medium confidence on cig progression. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 64 28 48 28 / 90 0 0 0 Atlanta 60 29 48 31 / 80 0 0 0 Blairsville 53 19 40 20 / 90 10 0 0 Cartersville 52 27 47 26 / 50 0 0 0 Columbus 62 30 52 30 / 80 0 0 0 Gainesville 60 28 46 28 / 90 0 0 0 Macon 67 30 52 30 / 90 0 0 0 Rome 53 29 50 30 / 50 0 0 0 Peachtree City 59 27 49 28 / 80 0 0 0 Vidalia 72 34 54 32 / 90 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113. && SHORT TERM...RW LONG TERM....Culver AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 321 AM EDT Mon Mar 16 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 321 AM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms will continue to advance south and east through this morning with additional storms also possible in advance of this line. Some of these thunderstorms will become severe, bringing a risk for damaging wind gusts as well as a few tornadoes. Light flurries and snow showers will be possible across parts of north Georgia, mainly north of I-85. Any accumulations are expected to be minimal and limited to grassy or elevated surfaces with no travel impacts expected. Freezing temperatures will occur areawide tonight, potentially harming crops and other sensitive vegetation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread freezing temperatures are expected again Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Mar 16, 6:11 AM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM Tstm Wnd Dmg 3 WSW Peachtree City 33.39N 84.62W
03/16/2026 Coweta GA Public
EM reports tree down WY 154 just north of
Lower Fayette Rd in Sharpsburg.
&&Local storm report, Mar 16, 6:12 AM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
612 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM Tstm Wnd Dmg 3 SSE Roswell 33.99N 84.35W
03/16/2026 Fulton GA Public
EM reports tree on structure at Summit
Springs Rd in Sandy Springs.
&&Local storm report, Mar 16, 6:42 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
642 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tstm Wnd Dmg 1 NNE Green Island Hill 32.55N 84.99W
03/16/2026 Muscogee GA Broadcast Media
Broadcast media reports tree down on Britton
Dr in north Columbus GA.
&&Local storm report, Mar 16, 6:44 AM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
644 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM Tstm Wnd Dmg 1 SSW Corinth 33.21N 84.95W
03/16/2026 Troup GA Emergency Mngr
Em reports tree down on Ware Rd and Hammett
Rd resulting in traffic accident. Unknown if
injuries.
&&Local storm report, Mar 16, 6:52 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
652 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM Tstm Wnd Dmg 1 WSW Birdie 33.31N 84.38W
03/16/2026 Spalding GA Emergency Mngr
EM reports a tree down at Fayetteville Rd
and Vaughn Rd.
&&Local storm report, Mar 16, 6:54 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
654 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM Tstm Wnd Dmg 1 NNE Birdie 33.33N 84.35W
03/16/2026 Spalding GA Emergency Mngr
EM reports tree down at Mud Bridge Rd and
County Line Rd.
&&The air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Peachtre/Fal Fld, GA (KFFC), 00:00Z
11.3 hours before the tornado, 60 km from the path. March 16, 2026.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -5 J/kg
- Surface CAPE
- 242 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
- 0-3 km lapse rate
- 6.7 K/km
The radar
The Atlanta radar (KFFC), 63 km away, was scanning. The volume nearest the touchdown began at 11:20 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 10:26 UTC | TSTM WND DMG | 1 Wsw Brooks | Fayette, GA | numerous trees snapped or uprooted along Price Road. Radar confirms the presence of a surge in wind within the line of storms. |
| 10:27 UTC | TSTM WND DMG | Brooks | Fayette, GA | NWS Employee reports multiple snapped and uprooted trees near Gable Road. Radar confirms the presence of a surge in wind within the line of storms. |
| 10:31 UTC | TSTM WND DMG | 1 Sw Birdie | Spalding, GA | The Emergency Manager relayed a report of large trees and power lines down blocking Highway 92 between Vaughn Road/David Elder Road and Bicycle Road. |
| 10:35 UTC | TSTM WND DMG | 1 Nne Birdie | Spalding, GA | EM reports tree down at Mud Bridge Rd and County Line Rd. |
| 10:38 UTC | TSTM WND DMG | 1 Wsw Birdie | Spalding, GA | EM reports a tree down at Fayetteville Rd and Vaughn Rd. |
| 10:51 UTC | TSTM WND DMG | 3 Nne Woodland | Talbot, GA | The Emergency Manager relayed a report of a tree down along Chalybeate Springs Road. Possible tornado. |
| 11:00 UTC | TORNADO | 1 S Crest | Upson, GA | An EF0 with max winds of 80 mph touched down in western Upson County. Damage consisted of mostly uprooted or snapped trees, however a few small sheds were damaged along the 3mi path. |
| 11:02 UTC | TSTM WND DMG | 1 Sse Crest | Upson, GA | HAM Radio relayed a report of two trees down and completely blocking Ferguson Road between Crest Highway and Ellerbeetown Road. |
| 11:02 UTC | TSTM WND DMG | 3 Nw Crest | Upson, GA | Emergency Manager relayed a report of multiple trees down or twisted off along Hendricks Church Road. |
| 11:04 UTC | TSTM WND DMG | 1 Se Atwater | Upson, GA | HAM Radio Operator relayed a report of a down tree at Atwater Road at Oak Ridge Road. Possible tornado. |
| 11:08 UTC | TSTM WND DMG | 1 E Crest | Upson, GA | The Emergency Manager relayed a report of multiple trees down along Pickard Road between Firetower Road and Burkett Road. |
| 11:08 UTC | TSTM WND DMG | 2 Nne Crest | Upson, GA | The Emergency Manager relayed a report of an above ground pool destroyed by a down tree on Jeff Davis Road near Firetower Road. |
| 11:10 UTC | TSTM WND DMG | 2 Wsw Aldora | Lamar, GA | Parts of the roof were torn off of a mobile home on the 500 block Cannafax Rd. |
| 11:15 UTC | TSTM WND DMG | 1 Ese Hannahs Mill | Upson, GA | The Emergency Manager relayed a report of a tree down on power lines along Maynard Street. |
| 11:20 UTC | TORNADO | 3 Wsw Yatesville | Upson, GA | an EF0 tornado with max winds of 75 mph occurred SW of Yatesville. Several trees were snapped along Grays Chapel Road. The tornado occurred in mostly a wooded area on either side of the road along its estimated 1.7 mile |
| 11:58 UTC | TSTM WND DMG | 2 Ene Payne City | Bibb, GA | Emergency Manager relayed preliminary reports of numerous trees down in mid-town Macon, centered around the 2000 block of Riverside Drive. |
| 11:58 UTC | TORNADO | 2 Ene Payne City | Bibb, GA | an EF0 tornado with max winds of 85mph touched down inside the city limits of Macon GA. numerous trees were uprooted and several homes sustained siding or minor roof damage along its 2 mile path. A TDS was present on KJG |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2026 tornado in GeorgiaEvery tornado in Georgia since 1950Warnings in force in Georgia nowThe forecast where you are
The other tornadoes of March 16, 2026
10 more have been surveyed in the United States that day, so far.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 16 | 1:43 AM CDT | EF1 | Wayne, MS | 2.0 | 200 | |||
| March 16 | 6:11 AM EDT | EF0 | DeKalb, GA | 2.8 | 135 | |||
| March 16 | 7:00 AM EDT | EF0 | Upson, GA | 3.0 | 360 | |||
| March 16 | 7:11 AM EDT | EF0 | Madison, NC | 0.4 | 50 | |||
| March 16 | 7:15 AM EDT | EF0 | Madison, NC | 2.3 | 50 | |||
| March 16 | 7:58 AM EDT | EF0 | Bibb, GA | 1.9 | 320 | |||
| March 16 | 9:39 AM EDT | EF0 | Mecklenburg, NC | 1.4 | 25 | |||
| March 16 | 12:02 PM EDT | EF0 | Carroll, MD | 1.6 | 150 | |||
| March 16 | 10:26 PM EDT | EF1 | Caroline, MD | 0.9 | 250 | |||
| March 16 | 10:48 PM EDT | EF1 | Kent, DE | 0.7 | 75 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.
Sources
NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.